# SDR DALA2019121977421

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,865 hours, 23,378 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 6324366) NOISE FROM COCKPIT AREA FOLLOWED BY L RECIRC FAN EICAS MESSAGE AND SLIGHT ODOR REPORTED BY FLIGHT ATTENDANTS FROM CABIN. CORRECTIVE ACTION: R/R'D LEFT RECIRC FAN PER B757 AMM 21-25-01 AND BOTH RECIRC FILTERS PER B757 AMM 21-25.
